Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 27, 2014, 3:29 PM MDT for Banner County, Scotts Bluff County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2014, 3:29 PM MDT (21:29 UTC)
- Expired
- Jun 27, 2014, 9:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Banner County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 117 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:15 PM MDT | FLASH FLOOD | 3 Ssw Melbeta, NE | TWO HOUSES FLOODED AND SURROUNDED BY WATER. FROM KNEB FACEBOOK PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 106 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
318 WGUS55 KCYS 272129 FFWCYS NEC007-157-280330- /O.NEW.KCYS.FF.W.0018.140627T2129Z-140628T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 329 PM MDT FRI JUN 27 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL BANNER COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTH CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 930 PM MDT * AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES AROUND THE WILDCAT HILLS CAMPGROUND HAS BEEN BETWEEN 1 TO 2 INCHES WITH ADDITIONAL HEAVY RAIN EXPECTED. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WILDCAT HILLS CAMPGROUND AND WILDCAT HILLS STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4177 10347 4160 10351 4159 10380 4176 10378 $$ TJT
2 follow-up statements
404 WGUS75 KCYS 272320 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 520 PM MDT FRI JUN 27 2014 NEC007-157-280330- /O.CON.KCYS.FF.W.0018.000000T0000Z-140628T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANNER NE-SCOTTS BLUFF NE- 520 PM MDT FRI JUN 27 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SCOTTS BLUFF AND NORTH CENTRAL BANNER COUNTIES UNTIL 930 PM MDT... AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS PRODUCING LIGHT TO MODERATE RAIN OVER THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WILDCAT HILLS CAMPGROUND AND WILDCAT HILLS STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4177 10347 4160 10351 4159 10380 4176 10378 $$ RUBIN
852 WGUS75 KCYS 280009 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 609 PM MDT FRI JUN 27 2014 NEC007-157-280024- /O.CAN.KCYS.FF.W.0018.000000T0000Z-140628T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANNER NE-SCOTTS BLUFF NE- 609 PM MDT FRI JUN 27 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL SCOTTS BLUFF AND NORTH CENTRAL BANNER COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4177 10347 4160 10351 4159 10380 4176 10378 $$ RUBIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 11:42 AM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 27, 11:42 AM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT FRI JUN 27 2014
.UPDATE...
ISSUED AT 927 AM MDT FRI JUN 27 2014
MAIN CONCERN THIS AFTERNOON IS ANOTHER DAY OF SEVERE THUNDERSTORMS
EAST OF I25. ALL MODELS SHOW MUCH BETTER SHEAR 0-6 KM SHEAR WITH
OVER 50 KNOTS OF SHEAR PROGGED FROM EASTERN COLORADO NORTHWARD
ACROSS THE SOUTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. WITH
CLOUDS LIFTING NORTH ACROSS THE HIGH PLAINS...EXPECT PLENTY OF
SUNSHINE TODAY WITH GOOD INSULATION. AN UPPER LEVEL TROUGH IS
CURRENTLY PUSHING EASTWARD TODAY WITH COOLER AIR ADVECTING INTO
THE REGION. CONCERNED ABOUT RAPIDLY DEVELOPING SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS TODAY. CAN NOT
RULE OUT A FEW TORNADOES AS WELL...MAINLY ACROSS
NEBRASKA...ESPECIALLY JUST AHEAD OF THE FRONT. SEVERE WEATHER ALSO
POSSIBLE ACROSS THE HIGH PLAINS OF SOUTHEAST WYOMING JUST EAST OF
I25 WITH 0-6KM SHEAR BETWEEN 40 TO 45 KNOTS EARLY THIS AFTERNOON.
AND IF THAT IS NOT ENOUGH...WILL CONTINUE THE FLASH FLOOD WATCH
ACROSS WESTERN NEBRASKA. HEAVY RAINFALL AND THE POTENTIAL FOR
TRAINING THUNDERSTORMS WILL MOVE OVER THE SAME AREAS THAT RECEIVED
HEAVY RAINFALL OVER THE LAST SEVERAL DAYS.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 311 AM MDT FRI JUN 27 2014
FORECAST CHALLENGES CONTINUE TO DEAL WITH SEVERE THUNDERSTORMS
THIS AFTERNOON/EVENING AND POTENTIAL FOR HEAVY RAINFALL OVER THE
PANHANDLE.
CURRENTLY...SLOW MOVING FRONTAL SYSTEM STILL THE MAIN PLAYER OVER
THE CWFA THIS MORNING. LATEST SURFACE ANALYSIS SHOWING THIS FRONT
EXTENDING FROM A SURFACE LOW OVER EXTREME SOUTHWESTERN NORTH
DAKOTA...THROUGH GILLETTE AND ALONG THE EAST SLOPES OF THE LARAMIE
RANGE INTO WESTERN COLORADO. WATER VAPOR CONTINUES TO SHOW AND
UPPER SHORTWAVE OVER NORTHWESTERN COLORADO EARLY THIS MORNING.
MOSAIC RADAR SHOWING SHOWERS INCREASING IN COVERAGE JUST AHEAD OF
THIS SHORTWAVE ACROSS SWEET WATER AND CARBON COUNTIES. EVEN GETTING
A FEW LIGHTNING STRIKES OUT NEAR RAWLINS THIS MORNING.
FOR TODAY...MODELS IN GOOD AGREEMENT BRINGING THE UPPER SHORTWAVE
ACROSS NORTHEASTERN COLORADO AFTER 18Z WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOPING AS THIS HAPPENS. THIS SHORTWAVE WILL THEN
BEGIN PUSHING THE FRONT THAT HAS BEEN OVER THE AREA EAST. LATEST
SOUNDING NOT SHOWING SEVERE POTENTIAL FOR HERE IN SOUTHEAST
WYOMING...BUT SOUNDINGS FOR SIDNEY AND CHADRON DO STILL CAPE
FORECASTS OF 2000-2500 J/KG AFTER 18Z...SO DO THINK THERE COULD BE
SOME SEVERE THUNDERSTORMS EARLY THIS AFTERNOON. THESE STORMS WILL
THEN TRANSITION TO HEAVY RAIN AS FORECAST SOUNDING TAKE ON
LONG/SKINNY CAPE PROFILES AND FORECAST STORM MOTIONS DROP UNDER
10KT. FORECAST PWATS OF 1.2 TO 1.3 INCHES OUT IN THE PANHANDLE
THIS AFTERNOON. DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THIS
AFTERNOON THROUGH 9PM THIS EVENING FOR OUR PANHANDLE COUNTIES AS
SEVERAL OF THESE COUNTIES RECEIVED SUBSTANTIAL RAINS LAST NIGHT
AND WILL CONTINUE SEEING SHOWERS/THUNDERSTORMS THIS MORNING.
SHORTWAVE CLEARS THE PANHANDLE MID EVENING TONIGHT WITH
RAIN SHOWERS COMING QUICKLY TO AN END IN ITS WAKE. THINK FOR THE
MOST PART...SATURDAY WILL BE DRY. DID KEEP SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PANHANDLE SATURDAY AFTERNOON AS THE ECMWF DOES
SHOW SOME ENERGY MOVING THROUGH SOUTHERN SOUTH DAKOTA.
700MB WINDS REALLY BEGIN RAMPING UP SATURDAY AFTERNOON OUT WEST
WITH THE GFS SHOWING 40KT ACROSS CARBON COUNTY. WESTERLY
DOWNSLOPING WINDS OFF THE LARAMIE RANGE SHOULD REALLY DRY THINGS
OUT FOR SUNDAY,
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 311 AM MDT FRI JUN 27 2014
DRY WESTERLY FLOW WILL CONTINUE SUNDAY NIGHT AND GRADUALLY BECOME
NWLY ON MONDAY AS AN UPPER RIDGE BUILDS ACROSS THE WESTERN PART OF
THE COUNTRY. SURFACE RIDGING OVER THE AREA INTO THE PLAINS WILL
LIMIT MOISTURE RETURN UNTIL ABOUT WEDS WHEN SOME LOOKS TO BEGIN
MOVING NORTHWARD ALONG THE ROCKY MTN CHAIN. WEDS LOOKS TO BE THE
BEST CHANCE FOR SOME CONVECTION THOUGH WARMING MID-LEVEL TEMPS MAY
TRY TO CAP IT SOME. SIMILAR PATTERN FOR THURSDAY. TEMPERATURES
WILL BE WARM THROUGH MOST OF THE PERIOD. AN UPPER TROF WILL SWING
ACROSS THE NORTHERN PLAINS MONDAY AND DRAG A COOL FRONT ACROSS
THE CWA BRINGING MILD TEMPERATURES FOR MONDAY AND TUESDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1136 AM MDT FRI JUN 27 2014
SURFACE FRONT AND UPPER LEVEL TROUGH WILL PUSH EAST THROUGH THE AREA
THIS AFTERNOON AND EARLY EVENING. SCATTERED SHOWERS/ISOLD TSTORMS
DEVELOPING WEST OF I-25 WILL BECOME MORE WIDESPREAD THIS AFTERNOON.
THERE WILL BE PERIODS OF LOWER CIGS/VSBYS AND ERRATIC GUSTY WINDS
INVOF THE STRONGER CONVECTION. THE PRECIPITATION WILL END FROM
WEST TO EAST THIS EVENING WITH DRIER MORE STABLE AIR IN THE WAKE
OF THE UPPER TROUGH PASSAGE.
&&
.FIRE WEATHER...
ISSUED AT 311 AM MDT FRI JUN 27 2014
SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD THIS AFTERNOON AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH SOUTHEAST
WYOMING. MOST LOCATIONS SHOULD SEE A FAIRLY GOOD CHANCE OF
RECEIVING WETTING RAINS THIS AFTERNOON AND EVENING. A DRIER/MORE
WINDY PATTERN RETURNS SATURDAY INTO SUNDAY AND WILL PERSIST INTO
TUESDAY OF NEXT WEEK. EXPECT AFTERNOON RELATIVE HUMIDITIES TO LOWER
TO BETWEEN 10 TO 20 PERCENT FROM SUNDAY THROUGH TUESDAY AS THE
DRIER AIR REMAINS OVER THE AREA. HOWEVER...MODELS INDICATE
SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT
WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...FLASH FLOOD WATCH FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS
EVENING FOR NEZ002-003-019>021-054-055-095-096.
&&
UPDATE...TJT
SHORT TERM...CLAYCOMB
LONG TERM...RE
AVIATION...JAMSKI
FIRE WEATHER...CLAYCOMBHazardous weather outlook, Jun 27, 1:10 PM MDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 110 PM MDT FRI JUN 27 2014 WYZ101>119-281030- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 110 PM MDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. SOME OF THE STORM COULD BECOME SEVERE ESPECIALLY IN AREAS EAST OF THE LAREAMIE RANGE. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-281030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 110 PM MDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS ARE POSSIBLE MAINLY EARLY IN THE AFTERNOON WITH LARGE HAIL THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS WILL MOVE RATHER SLOWLY THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 27, 1:58 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL 20 W ALBIN 41.42N 104.49W
06/27/2014 E0.25 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Jun 27, 2:28 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 228 PM MDT FRI JUN 27 2014 WYZ118-119-272115- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 228 PM MDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 315 PM MDT... AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CARPENTER...OR 26 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURNS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 380 AND 401. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4129 10407 4102 10407 4100 10435 4118 10451 TIME...MOT...LOC 2028Z 230DEG 9KT 4111 10429 LIEBL
Local storm report, Jun 27, 2:58 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 S MELBETA 41.75N 103.52W
06/27/2014 E0.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
SOME HAIL A BIT BIGGER WITH 0.60 RAIN IN 10 MIN.
0255 PM HAIL TORRINGTON 42.07N 104.18W
06/27/2014 E0.25 INCH GOSHEN WY TRAINED SPOTTER
HEAVY RAIN
&&
BCHAPMANLocal storm report, Jun 27, 2:59 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL TORRINGTON 42.07N 104.18W
06/27/2014 E0.25 INCH GOSHEN WY TRAINED SPOTTER
&&
RUBINSpecial weather statement, Jun 27, 3:17 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 317 PM MDT FRI JUN 27 2014 NEZ002-003-272145- BOX BUTTE NE-DAWES NE- 317 PM MDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 345 PM MDT... AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF BOX BUTTE CAMPGROUND...OR 33 MILES NORTHWEST OF ALLIANCE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HEMINGFORD... BOX BUTTE CAMPGROUND... BOX BUTTE DAM... MARSLAND... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4260 10344 4254 10286 4211 10306 4213 10344 TIME...MOT...LOC 2116Z 212DEG 9KT 4239 10338 LIEBL
Special weather statement, Jun 27, 3:23 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 323 PM MDT FRI JUN 27 2014 NEZ054-WYZ119-272200- EAST LARAMIE COUNTY WY-KIMBALL NE- 323 PM MDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN LARAMIE AND KIMBALL COUNTIES UNTIL 400 PM MDT... AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLIVER RESERVOIR...OR 6 MILES WEST OF KIMBALL...MOVING EAST AT 25 MPH. SEVERAL OTHER THUNDERSTORMS WERE ALSO OVER KIMBALL COUNTY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESS STORMS INCLUDE... KIMBALL... KIMBALL AIRPORT... DIX... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 35. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4139 10338 4105 10339 4101 10404 4138 10406 TIME...MOT...LOC 2122Z 254DEG 22KT 4126 10372 LIEBL
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:57 PM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 26, 7:09 PM MDT | Special Weather Statement | CYS | Banner | 51 min |
| Jun 26, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 67 min |
| Jun 26, 7:53 PM MDT | Special Weather Statement | CYS | Sioux | 52 min |
| Jun 26, 8:02 PM MDT | Special Weather Statement | CYS | Banner | 43 min |
| Jun 26, 8:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 61 min |
| Jun 26, 8:44 PM MDT | Special Weather Statement | CYS | Kimball | 46 min |
| Jun 26, 8:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 6 hr |
| Jun 26, 8:55 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 65 min |
| Jun 26, 9:37 PM MDT | Special Weather Statement | CYS | Dawes | 38 min |
| Jun 26, 9:44 PM MDT | Special Weather Statement | CYS | Box Butte | 46 min |
| Jun 26, 9:49 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 56 min |
| Jun 26, 10:18 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 42 min |
| Jun 26, 10:19 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Jun 26, 10:39 PM MDT | Areal Flood Advisory | CYS | Box Butte, Dawes | 3 hr |
| Jun 27, 2:14 AM MDT | Flash Flood Watch | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more | 16 hr |
| Jun 27, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 46 min |
| Jun 27, 2:38 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 52 min |
| Jun 27, 2:48 PM MDT | Flash Flood Warning | CYS | Banner | 4 hr |
| Jun 27, 3:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 27, 3:23 PM MDT | Special Weather Statement | CYS | Kimball | 37 min |
| Jun 27, 3:36 PM MDT | Special Weather Statement | CYS | Banner, Scotts Bluff | 39 min |
| Jun 27, 3:37 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Jun 27, 3:46 PM MDT | Special Weather Statement | CYS | Sioux | 44 min |
| Jun 27, 3:50 PM MDT | Special Weather Statement | CYS | Dawes | 40 min |
| Jun 27, 3:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 4 hr |
| Jun 27, 4:03 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 27, 4:06 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| Jun 27, 4:19 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 27, 4:32 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
| Jun 27, 5:17 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.